5/5(Tue.) Coronavirus: Privacy vs. Security Dilemma (Host: Sherry)

回覆文章
Sherry Liao
YOYO member
文章: 1408
註冊時間: 週五 12月 07, 2007 12:15 pm

5/5(Tue.) Coronavirus: Privacy vs. Security Dilemma (Host: Sherry)

文章 Sherry Liao »

Session I

Coronavirus privacy: Are South Korea's alerts too revealing?
https://www.bbc.com/news/world-asia-51733145

Questions for Discussion:
1. Do you think South Korea's alerts were too revealing? Would you accept the measure if it was taken in Taiwan?

2. According to the article, a research team at Seoul National University's Graduate School of Public Health asked 1,000 Koreans which scares them the most:
a. Potential carriers around them
b. Criticisms and further damage they may suffer from being infected
c. That they may not have symptoms yet have the virus
For you, which is your answer? Why?

Q3. If you were a leader of religion like Shincheonji Church, which was labeled as a cult, would you reveal detailed information of your church, such as locations and members’ personal information, to the government, even if the members would be persecuted or face criticism?

Q4. The Korean government was criticized for withholding information during the Mers outbreak in 2015, do you think it could happen in Taiwan? To what extent should the information be revealed to the public for them to protect themselves and others?

Session II

Coronavirus: Privacy in a pandemic
https://www.bbc.com/news/technology-52135916

Coronavirus apps: how Australia's Covidsafe compares to other countries' contact tracing technology
https://www.theguardian.com/australia-n ... technology

Questions for Discussion:
Q1: What is your opinion on the covid-19 contact tracing apps? Do you believe they can be useful in slowing the spread of coronavirus?

Q2: According to the second article, China’s app is most strict (but seems most effective) while the decentralized model in the US and Europe seems much looser. Which app is most acceptable to you?

Q3. Would you install a contact-tracing app if one is released by Taiwan government? In your opinion, what percentage of the population would install the app in Taiwan? Should the app be mandatory?

Q4. Do you agree that governments are entitled to use facial recognition and/or phone data collection to protect citizens? If you have to choose between lockdown and privacy intrusion, would you trade the right to privacy for the right to leave your home and return to work? For you, which is the lesser of two evils?

Q5. Do you believe current technology can build proximity-tracing while preserving privacy completely? Will the governments and/or corporations collect our personal data? Will the measures taken by governments be retained or expanded after the pandemic is controlled?


Agenda:
6:45 ~ 7:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
7:00 ~ 7:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
7:10 ~ 7:40pm Discussion Session (30 mins)
7:40 ~ 7:55pm Summarization (15 mins)
7:55 ~ 8:10pm Regrouping / Instruction Giving / Taking a 5 Minutes Break (Intermission)
(Session II)
8:10 ~ 8:40pm Discussion Session (30 mins)
8:40 ~ 8:55pm Summarization (15 mins)
8:55 ~ 9:00pm Concluding Remarks / Announcements

********************************************************************************************************************************************
Meeting Date: As shown in the Subject Line
Meeting Time: 7:00pm – 9:00pm
Meeting Venue: 丹堤咖啡 Dante Coffee (Minimum Order $80)
Address: 台北市濟南路三段25號[MAP]-捷運忠孝新生站3號出口步行3分鐘

Important Notes:
1. Participants are recommended to print out the questions for the discussion. Also the supporting articles, if preferred not to access them via own mobile phone.
2. Please read the articles and discussion questions provided by the host and write down your thoughts in English in advance.

For Newcomers:
1. Please prepare a two-to-three minute introduction of yourself in English. You may also be asked to give a brief feedback at the conclusion of the meeting.
2. The entire meeting is conducted in English. All participants should at least have moderate English conversation skills and be able to articulate your ideas for each discussion question.
3. Newcomers are welcome to attend the meeting and join the discussion up to three times. Formal membership with a lifetime membership fee NT$1000 is required afterwards.
回覆文章